# SDR SWAA2022020421759

- Difficulty date: November 15, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 192E FWD L/H SUPPORT FITTING BROKEN / REMOVED AND REPLACED PANEL 192E FWD L/H SUPPORT FITTING IAW SRM 51-40-02 AND AIPC 53-12-11-25
